# SDR DLM88041046

- Difficulty date: November 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 30,178 hours, 22,767 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 1565
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FIRST CLASS GALLEY COUNTER WORK LIGHT BALLAST OVERHEATED CAUSING HOT ODOR.  REPLACED SAME.
